# SDR CA151208014

- Difficulty date: November 10, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Tensioner
- Part number: 800300M03
- Condition: Out Of Alignment
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT THE CREW OBSERVED ROLL SPLR INBD HYD & ROLL SPLR OUTBD HYDRAULIC CAUTION LIGHT DURING CRUSE. THE AIRCRAFT RETURNED TO AIRPORT. MAINTENANCE INSPECTED THE CABLE ROUTING, CABLE PULLEYS AND RIGGED THE CABLE OF THE SPOILER QUADRANT TO THE SPOILER SPLITTER QUADRANT AS PER AMM TASK 27-61-01-830-802. MAINTENANCE DID FIND THE SPOILER CABLE DISCONNECT SENSOR ASSEMBLY HAD TRIPPED. THIS WAS THE CAUSE OF THE ROLL SPLR INBD HYD & ROLL SPLR OUTBD HYDRAULIC CAUTION LIGHTS. THE SYSTEM WAS REST AND THE AIRCRAFT FLEW 14 FLIGHT LEGS BEFORE THE ROLL SPLR INBD HYD & ROLL SPLR OUTBD HYDRAULIC CAUTION LIGHTS CAME ON AGAIN. MAINTENANCE FOUND THE SPOILER CABLE DISCONNECT SENSOR ASSEMBLY TRIPPED AGAIN, MAINTENANCE REPLACED THE SENSOR (PN 82710781&#8722,015), THEY ALSO REPORTED THAT THERE WAS A SEIZURE OF THE SPOILER TENSION REGULATOR (P/N 800300M03) ON ONE SIDE. MAINTENANCE ADJUSTED THE CABLE TENSIONS AGAIN BUT HAD ISSUES IN OBTAINING THE PROPER TENSIONS. MAINTENANCE DECIDED TO REPLACE THE SPOILER QUADRANT TENSION REGULATOR (P/N 800300M03) AS CORRECTIVE ACTION.   MAINTENANCE THEN REPORTED A FOULING CONDITION WITH THE SPOILER QUADRANT TENSION REGULATOR (P/N 800300M03) AND THE FORCE SENSOR CONTROL ROD (PN 9000924&#8722,1). THE TENSION REGULATOR WAS TILTED TO ONE SIDE (TOWARDS THE FORCE SENSOR CONTROL ROD). MAINTENANCE FOUND THAT ONE OF THE RIVET SHOP HEADS ON THE SPOILER QUADRANT TENSION REGULATOR WAS FOUND WITH LESS THAN THE REQUIRED MATERIAL. IT IS UNKNOWN HOW THIS RIVET SHOP HEAD BECAME Ï¿½SHAVENÏ¿½ (LOSS OF MATERIAL)? BA ENGINEERING IS INVESTIGATING THIS ISSUE AS THE REQUIRED CLEARANCE FROM THE CONTROLS TO ANY STRUCTURE IS 0.120Ï¿½ INCHES. OPERATOR WAS GIVEN A ONETIME REPAIR RD TO CORRECTED THE FOWLING CONDITION OF THE SPOILER QUADRANT TENSION REGULATOR (P/N 800300M03) AND THE FORCE SENSOR CONTROL ROD (PN 9000924&#8722,1) BUY ADDING SHIMS TO GET ENOUGH CLEARANCE ON THE STRUCTURE TO ALLOW THE AIRCRAFT TO FERRY TO A MAINTENANCE BASE FOR PERMANENT REPAIR. (TC# 20151208014)
